Advertisement

Mathematische Zeitschrift

, Volume 225, Issue 2, pp 333–353 | Cite as

Modules with bounded weight multiplicities for simple Lie algebras

  • Georgia Benkart
  • Daniel Britten
  • Frank Lemire

Keywords

Weight Multiplicity 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Georgia Benkart
    • 1
  • Daniel Britten
    • 2
  • Frank Lemire
    • 3
  1. 1.Department of Mathematics, University of Wisconsin, Madison, Wisconsin 53706-1388, USA (e-mail: benkart@math.wisc.edu, fax: 608-263-8891)US
  2. 2.Department of Mathematics, University of Windsor, Windsor, Ontario N9B3P4, Canada (e-mail: britten@uwindsor.ca)CA
  3. 3.Department of Mathematics, University of Windsor, Windsor, Ontario N9B3P4, Canada (e-mail: lemire@uwindsor.ca)CA

Personalised recommendations